Translator Disclaimer
2020 On a conjecture of Yui and Zagier
Yingkun Li, Tonghai Yang
Algebra Number Theory 14(8): 2197-2238 (2020). DOI: 10.2140/ant.2020.14.2197

Abstract

We prove the conjecture of Yui and Zagier concerning the factorization of the resultants of minimal polynomials of Weber class invariants. The novelty of our approach is to systematically express differences of certain Weber functions as products of Borcherds products.

Citation

Download Citation

Yingkun Li. Tonghai Yang. "On a conjecture of Yui and Zagier." Algebra Number Theory 14 (8) 2197 - 2238, 2020. https://doi.org/10.2140/ant.2020.14.2197

Information

Received: 17 December 2019; Accepted: 25 March 2020; Published: 2020
First available in Project Euclid: 12 November 2020

MathSciNet: MR4172706
Digital Object Identifier: 10.2140/ant.2020.14.2197

Subjects:
Primary: 11G18
Secondary: 11F03 , 11F27

Keywords: Borcherds product , modular form , Weber invariants

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 8 • 2020
MSP
Back to Top